Local lower bounds on heat kernels

A.F.M. Elst, ter, D.W. Robinson

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)

Abstract

We analyze convolution semigroups on a regular measure space which satisfies the local doubling property. We assume the kernels are bounded and symmetric with the characteristic small-time, volume-dependent, singularity. Then, using a weak conservation property, we deduce local lower bounds with a comparable singularity. Applications are given to a wide range of subelliptic and strongly elliptic self-adjoint, or near self-adjoint, operators on Lie groups.
Original languageEnglish
Pages (from-to)123-151
Number of pages29
JournalPositivity
Volume2
Issue number2
DOIs
Publication statusPublished - 1998

Fingerprint Dive into the research topics of 'Local lower bounds on heat kernels'. Together they form a unique fingerprint.

Cite this